# SDR DALA2023012400559

- Difficulty date: January 24, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 26,423 hours, 10,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370026
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RT WING OTBD FLAP INBOARD T/E DAMAGED & DELAMINATED. REMOVED OTBD FLAP T/E IN REF TO B737 AMM 27-51.   INSTALLED SERVICEABLE RH OTBD AFT T/E FLAP AND ADJUSTED IAW AMM 27-51.
